Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 913202, 7 pages
http://dx.doi.org/10.1155/2014/913202
Research Article

Local Fractional Variational Iteration Method for Inhomogeneous Helmholtz Equation within Local Fractional Derivative Operator

1Foundation College, Ningbo Dahongying University, Ningbo 315175, China
2Electronic and Information Technology Department, Jiangmen Polytechnic, Jiangmen 529090, China
3Department of Mathematics, University of Salerno, Via Giovanni Paolo II, Fisciano, 84084 Salerno, Italy
4Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 27 May 2014; Accepted 6 June 2014; Published 26 June 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Xian-Jin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xian-Jin Wang, Yang Zhao, Carlo Cattani, and Xiao-Jun Yang, “Local Fractional Variational Iteration Method for Inhomogeneous Helmholtz Equation within Local Fractional Derivative Operator,” Mathematical Problems in Engineering, vol. 2014, Article ID 913202, 7 pages, 2014. https://doi.org/10.1155/2014/913202.